Take vyvanse, viibryd & divalproex. It has been this way on all anti-physic meds. The vyvanse helps me focus & my moods are clam, but I am distant, uninvolved & can't motivate myself to do simple task. Atleast before meds I could fuction throughout the day & have a life. I have been trying diff meds for 9 years now, & it seems that it was better without them. If I did not take the vyvanse then I would just sleep all day & accomplish nothing. I am about to lose everything that I got on the medication to keep.
You don't mention how long you've been on that particular combo of meds, but I'd suggest a thorough look at your medications with your Psychiatrist, not just an Internist. Although many Drs. try to help, we, who are bipolar, really need to have a thorough Psychiatrist to keep us on track with our meds. Even when on a good combo, some can stop working or reach a level of toxicity. Sounds like you're not quite on the right combo of meds. I know you say that you were better off without meds, but there must have been a reason that you began the meds. Try not to forget that. If you do decide to taper the meds and try going without, I'd do it only under strict supervision of your Dr. and therapist. I've had Bipolar 1 for over 12 years, and, after 2 yrs. and 13 meds, finally found the correct combo, since I'm also ADHD. The perfectionist in me often causes procrastination, and then when the motivation kicks in, I can hyperfocus and get more done than 10 people, and have to do it perfectly! Its just very difficult to gauge my levels of motivation at any given time, and I have to love what I'm doing, if only cleaning! BTW, I'm on Trileptal, Seroquel, Adderall, and all on minimum doses, which the Drs. typically discourage, but it works well for me for 10 years, for the most part. Wish I didn't procrastinate as much, but also a workaholic! Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2013 • 1 answer
Posted 22 Jan 2015 • 1 answer
Posted 2 Dec 2015 • 1 answer
Posted 26 Feb 2017 • 1 answer
Posted 14 Jul 2017 • 0 answers